# SDR QXEA2015070100354

- Difficulty date: June 22, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,994 hours, 17,286 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 85328210109
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN VARIOUS LOCATION ON SEAT TRACK NR 5 .  SEAT TRACK NR 6 FOUND TO BE WITHIN TOLERANCE OF SRM 53-20-49, FIG 201, SHEET 2, MAX DEPTH .005", UPPER CLAW AREA, DEEPEST DEPTH ON LOWER CLAW AREA .025".  CHECKED WITH TUC DEPTH GAUGE NR 4745, DUE 2/28/16.  C/W ET INSP ON REWORKED AREAS REF NDTM PT.1 51-00-06.  NO DEFECTS NOTED, NDT REPORT.  CLARIFICATION STATEMENT FOR ITEM NR 1: SEAT TRACK CORROSION BLENDED, REF SRM 53-20-49.  C/W HORIZON FORM M-184.  RESTORED FINISH TO BARE METAL ON SEAT TRACK NR 5 REF SRM 51-21-10-02-01.
